| Model Number |
6400062000 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device not available/returned for evaluation.
Event or Problem Description
The device had sticky trigger causing it to run after activation during testing by the manufacturer sales rep at the facility.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing, there was no patient involvement and no delay to a surgical procedure.